Arapura, D., P. Bakhtary and J. Włodarczyk: Weights on cohomology, invariants of singularities, and dual complexes. In: Mathematische Annalen 357, 2, 513-550 (2013).
doi: 10.1007/s00208-013-0912-7
url: http://link.springer.com/article/10.1007%2Fs00208-013-0912-7
url: http://de.arxiv.org/abs/1102.4370v4
Arapura, D.: An abelian category of motivic sheaves. In: Advances in Mathematics 233, 135-195 (2013).
doi: 10.1016/j.aim.2012.10.004
url: http://arxiv.org/pdf/0801.0261.pdf
Arapura, D. and S. Archava: Kodaira dimension of symmetric powers. In: Proceedings of the American Mathematical Society 131, 5, 1369-1372 (2003).
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.